# SDR COMA0160196

- Difficulty date: February 1, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N721CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7259
- Aircraft time: 5,883 hours, 6,055 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

SMOKE TOILET WARNING.  COULD NOT DUPLICATE.  FOUND NO DISCREPANCIES.
